# SDR DL76G990300

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ARC NOTED SEVERAL TIMES IN FORWARD GALLEY RT SIDE NEAR DRAIN SHUT-OFF VALVE.  FOUND FEEDER WIRE TO FWD GALLEY SUPPLY SIDE RIBBON     HEATER B109 SHORTED TO GALLEY STRUCTURE.  REPAIRED AND REROUTED WIRE, TRIM REINSTALLED IPC REF 30-71-02 PG 106 SHEET 1.
